Out of Stock

Kwells Travel Sickness Tablets 12 Pack

4.90

Kwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel sickness. The active ingredient is hyoscine hydrobromide 300 micrograms. You Must Be Aged Over 18 Years to Purchase This Product. Kwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel…

Out of stock

Description

Kwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel sickness.

The active ingredient is hyoscine hydrobromide 300 micrograms.

You Must Be Aged Over 18 Years to Purchase This Product.

Kwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel sickness. The active ingredient hyoscine hydrobromide temporarily reduces the effect of movement on the balance organs of the inner ear and the nerves responsible for nausea.

Who can use Kwells Hyoscine Travel Sickness Tablets?

Kwells Hyoscine Travel Sickness Tablets can be used by adults and children over 10 years.

How to take Kwells Hyoscine Travel Sickness Tablets?

Adults take one tablet every 6 hours as required. Do not take more than three times in 24 hours.

Elderly should consult your doctor before taking this medication.

Children over 10 years take half or one tablet every 6 hours as required. Do not give your child more than three tablets in 24 hours.

If you are pregnant or breast-feeding

Do not take Kwells Hyoscine Travel Sickness Tablets if you are pregnant, trying to become pregnant or breast feeding unless recommended by your doctor.

Do NOT take Kwells Tablets if any of the following apply to you

  • Allergy to hyoscine hydrobromide or any of the other ingredients
  • Glaucoma
  • Blockage of intestines (paralytic ileus)
  • Narrowing of stomach outlet (pyloric stenosis)
  • Myasthenia gravis
  • Enlarged prostate gland

 

Driving and using machines

Effects should be monitored before driving and using machinery as these tablets my cause drowsiness. If this occurs you should avoid driving or the use of machines.

Common side effects.

Some common side effects include drowsiness, blurred vision, dilated pupils, dry mouth and dizziness. Some people also experience an increase body temperature due to decreased sweating.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

Active ingredient is hyoscine hydrobromide at the strength of 300 micrograms.

Other ingredients are mannitol (E421), potato starch, gelatine powder, aluminium stearate, saccharin sodium (E954) and ferric oxide (E172)

 

Reviews

There are no reviews yet.

Be the first to review “Kwells Travel Sickness Tablets 12 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

Kwells Travel Sickness Tablets 12 Pack removePuressential Respiratory Decongestant Nasal Spray 15ml removeNurofen Sinus & Pain Tablets 24 Pack removeCalpol SixPlus Fastmelts 12 Tablets removeCalpol Infant 2m+ Strawberry Sugar Free removeLyclear Treatment Shampoo 200ml + Comb remove
NameKwells Travel Sickness Tablets 12 Pack removePuressential Respiratory Decongestant Nasal Spray 15ml removeNurofen Sinus & Pain Tablets 24 Pack removeCalpol SixPlus Fastmelts 12 Tablets removeCalpol Infant 2m+ Strawberry Sugar Free removeLyclear Treatment Shampoo 200ml + Comb remove
ImageKwells Travel Sickness Tablets 12 PackPuressential Respiratory Decongestant Nasal Spray 15mlNurofen Sinus & Pain Tablets 24 PackCalpol SixPlus Fastmelts 12 TabletsCalpol Infant 2m+ Strawberry Sugar FreeLyclear Treatment Shampoo 200ml + Comb
SKU50338470021925000158105577
Rating
Price4.909.2011.503.303.698.1018.95
Stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOut of stock
Add to cart

Read more

Add to cart

Add to cart

Read more

Select options

Read more

DescriptionKwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel sickness. The active ingredient is hyoscine hydrobromide 300 micrograms. You Must Be Aged Over 18 Years to Purchase This Product. Kwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel...The Respiratory Hypertonic Nasal Spray is ideal for decongesting the nose. Reduction from the first few minutes in congestion and nasal discharge, soothes irritated nasal mucous membrane, hydration and moistening of the nasal cavities. Formula of 100% natural origin:Combination of hypertonic sea water and organic rosemary water with 4 essential oils (ravintsara,...Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from...Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Lyclear Treatment Shampoo is a tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 200ml shampoo and a comb. You Must...
ContentKwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel sickness. The active ingredient is hyoscine hydrobromide 300 micrograms. You Must Be Aged Over 18 Years to Purchase This Product. Kwells Hyoscine Travel Sickness Tablets are used for the quick and effective prevention of travel sickness. The active ingredient hyoscine hydrobromide temporarily reduces the effect of movement on the balance organs of the inner ear and the nerves responsible for nausea. Who can use Kwells Hyoscine Travel Sickness Tablets? Kwells Hyoscine Travel Sickness Tablets can be used by adults and children over 10 years. How to take Kwells Hyoscine Travel Sickness Tablets? Adults take one tablet every 6 hours as required. Do not take more than three times in 24 hours. Elderly should consult your doctor before taking this medication. Children over 10 years take half or one tablet every 6 hours as required. Do not give your child more than three tablets in 24 hours. If you are pregnant or breast-feeding Do not take Kwells Hyoscine Travel Sickness Tablets if you are pregnant, trying to become pregnant or breast feeding unless recommended by your doctor. Do NOT take Kwells Tablets if any of the following apply to you
  • Allergy to hyoscine hydrobromide or any of the other ingredients
  • Glaucoma
  • Blockage of intestines (paralytic ileus)
  • Narrowing of stomach outlet (pyloric stenosis)
  • Myasthenia gravis
  • Enlarged prostate gland
  Driving and using machines Effects should be monitored before driving and using machinery as these tablets my cause drowsiness. If this occurs you should avoid driving or the use of machines. Common side effects. Some common side effects include drowsiness, blurred vision, dilated pupils, dry mouth and dizziness. Some people also experience an increase body temperature due to decreased sweating. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Active ingredient is hyoscine hydrobromide at the strength of 300 micrograms. Other ingredients are mannitol (E421), potato starch, gelatine powder, aluminium stearate, saccharin sodium (E954) and ferric oxide (E172)  
The Respiratory Hypertonic Nasal Spray is ideal for decongesting the nose. Reduction from the first few minutes in congestion and nasal discharge, soothes irritated nasal mucous membrane, hydration and moistening of the nasal cavities. Formula of 100% natural origin:Combination of hypertonic sea water and organic rosemary water with 4 essential oils (ravintsara, geranium, eucalyptus radiata, niaouli) for gentle, non-irritant and non-drying action on the nasal mucous membrane. Also contains propolis and echinacea extracts.Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect.  It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
 
How to Use
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years.
Active Ingredients 
Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.Lyclear Treatment Shampoo is a tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 200ml shampoo and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the shampoo to dry hair. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for ten minutes.
  3. After 10 minutes add water to the hair and work into a foam. Wash and rinse the hair thoroughly.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days.
Active Ingredients  Mineral oil, MIPA-LAURETH SULFATE, Laureth-4, Cocamide DEA, Parfum.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

140ml, 60 ml